# SDR GTIA2024031637990

- Difficulty date: March 13, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,803 hours, 5,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT INTO DFW AROUND 5000' FEET. DIRTY SOCKS SMELL  PACK ONE WAS SELECTED OFF & RAM AIR VALVE OPENED AROUND 2000 AGL.
